# SDR DL72W952949

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263/1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED-48 SECTION INTERIOR.  CLOSE OUT WEB CRACKED AT LIGHTING HOLE.  LT SIDE BETWEEN STA 1263 AND STA 1273.  FABRICATED AND INSTALLED REPAIR PER MM 53-11-0, PG 802.  FOUND AT HMV.
